# SDR AALA016008

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX-CCI - EMERGENCY LIGHT AT SEAT 17D BROKEN AND INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 17D, OPS CHECK OK.  (M)
